# SDR SWAA2016022549410

- Difficulty date: January 20, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 68,104 hours, 54,634 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Link
- Part number: 6582768
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG SWING LINK CORRODED.  REPAIRED LINK IAW EA.
